# SDR SWAA110447

- Difficulty date: January 17, 2011
- Submitted: January 26, 2011
- Operation: Air carrier
- Aircraft: N406WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 27894
- Aircraft time: 35,148 hours, 20,472 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: 63550
- Part serial: 199A
- Condition: Frayed
- Location: R2 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED HC2 CHECK, FOUND R2 DOOR EMERGENCY EVAC SLIDE GIRT FRAYED.  REMOVED AND REPLACED SLIDE PER MT.
